# SDR QXEA2020020300079

- Difficulty date: February 3, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 23,902 hours, 25,857 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Condition: Lack Of Lube
- Location: Extension Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATE GEAR EXTENSION DOOR (FLOOR) HARD TO OPEN AND CLOSE. REMOVED FROM SERVICE. INSPECTED ALTERNATE GEAR EXTENSION DOOR. NO DEFECTS.CLEANED & LUBED ALTERNATE GEAR EXTENSION DOOR ACTUATOR ROD. DOOR OPENS AND CLOSES WITHOUT DIFFICULTY. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
